Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having lower abdominal pain, in testicles and back pain with chafing of skin around penis joint. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Hi my age is 30,i am having a pain in lower abdomen & in testicles and also some back pain.I have a red or whitish red skin colour changes around my penis joint with testicles,Because i am newly married and having sex regularly,Please advise me if there is any problem.
Posted Sat, 12 Oct 2013 in Sexually Transmitted Diseases
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Chafing of skin on penis; imposed by infection

Detailed Answer:
Hello and welcome.

Congratulation on your wedding, wishing you a long and blissful married life.

Do not worry about the presentation sir. It is quite commonly seen in newly weds, who have previously not been exposed to sexual contact on such a regular basis, and results in chafing of the skin on the penis; which is caused by the friction caused during sexual intercourse. The appearance of the white substance could be due to the imposition of an infection on this exposed area, either due to wearing damp/wet undergarments or due to the fact that sexual contact is quite common at this time which results in damp or moist conditions in this region. This infection could most probably be of a fungal source and is called thrush. But, there still are chances of this being another infection, and can only be accurately diagnosed by a doctor.

In my opinion a physical examination would easily confirm the diagnosis. Please do not be embarrassed by your symptoms sir, as you are newly wed and are just getting used to this. In order to be able to continue having healthy sexual relations with your partner, you need to get treated for the same. Do not worry sir, I am sure you will be fine within 3-5 days of treatment.

Please feel free to write back to me for any further clarifications, I would be more than happy to help you sir.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor